IJPAM: Volume 82, No. 3 (2013)

ON THE TOTAL NEGATION OF RIGIDITY

M. Sreeja
Department of Mathematics
University of Calicut
Calicut University
Malappuram (District), PIN 673 635, PO, Kerala, INDIA


Abstract. In this paper we investigate the total negation of rigidity namely anti-rigidity. A topological space $X$ is anti-rigid if there is no rigid subspace of $X$ with more than one point. In particular, we establish the relationships of anti-rigidity with metric spaces, scattered spaces and ordered sets with order topology etc.

Received: August 6, 2012

AMS Subject Classification: 54A05, 54G12

Key Words and Phrases: rigid, anti-rigid, scattered space, order topology

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 82
Issue: 3